A generalization of the tutte polynomials

Tsuyoshi Miezaki, Manabu Oura, Tadashi Sakuma, Hidehiro Shinohara

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In this paper, we introduce the concept of the Tutte polynomials of genus g and discuss some of its properties. We note that the Tutte polynomials of genus one are wellknown Tutte polynomials. The Tutte polynomials are matroid invariants, and we claim that the Tutte polynomials of genus g are also matroid invariants. The main result of this paper and the forthcoming paper declares that the Tutte polynomials of genus g are complete matroid invariants.

Original languageEnglish
Pages (from-to)111-113
Number of pages3
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Issue number10
Publication statusPublished - 2019 Dec 1
Externally publishedYes


  • Matroid
  • Tutte polynomial

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'A generalization of the tutte polynomials'. Together they form a unique fingerprint.

Cite this